# SDR SWAA2024011842004

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 24,907 hours, 12,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY R1 DOOR LOWER EXIT SIGN COVER MISSING<[01] INSTALLED EMERGENCY EXIT LIGHT LENS COVER IAW AMM 33-51-01. AC OK FOR SERVICE
